B.P. – California
- Tagged with:
Describe the symptoms and the timeline of the reaction.
"Decided to get the Covid Vaccine knowing there might be some risk of adverse reaction due to prior experiences with flu vaccinations. Went into the military after high school and was required to get flu shots. They each resulted in a backache of about 2-weeks duration. Years after being out of the service a doctor convinced me to get another flu shot stating that they had improved and I shouldn't have a negative reaction. It resulted in the exact same back pain as all the other shots.
Now some 25-years since my last vaccination I decided to do my part in helping to slow the spread of Covid-19 and get the shot. I went with my college age daughter and each of us had a sore arm that evening and the next day consistent with expectations. Probably less sore that some others had complained about.
However the day after the shot my feet began to hurt. By evening it felt like I'd been hiking for days over rough terrain with a heavy pack. My feet were beat with the sensation of being swollen 2-inches thick on the bottom. Numbness, pins & needles, and pain but on inspection were not swollen at all.
By bedtime my upper back was hurting the exact same way as my prior experiences with the flu vaccine. Symptoms were worse the next day with heavy legs and difficulties moving.
The symptoms slowly got better over a two week period but the numbness, pins & needles persisted. A few weeks latter as I was sitting at the computer working from home my large toe on the left foot began to ache terribly. A short time latter the numbness proceeded up my calves and eventually my torso and arms. My whole head became numb including lips and tongue. Was also severe pain all over my body as if I had been in a car wreck or some serious accident.
My wife spent the night checking up on me to ensure I was still breathing and heart ticking. Was nearly paralyzed at this point and just moving a finger required extreme effort.
Could eventually move but needed support to start with. Feelings of extreme weakness as if gravity had increased 10-fold and I couldn't break loose.
I've constantly fought against the paralysis forcing myself to move anything possible. I've improved considerably but now going on 6-months since the vaccine still have numbness in my hands and feet that spreads though my arms, legs and body if I'm stagnant in any position too long.
Have been prescribed Gabapentin which has helped the nerve pain quite a bit but hasn't seemed to help the sensations of numbness, swelling and other symptoms.
My doctors have all been good. When I first had issues called my primary care and spoke with the PA that has been there as long as I've been going there. She got my permission to check about my symptoms. Didn't find any reports similar to mine but got me an appointment with the neurologist.
I had seen the neurologist before for a concussion so he was familiar with me and had MRIs of my head and neck prior to the vaccination. Went through multiple rounds of MRIs, spinal tap, the electrocution thing and had so much bloodwork done was wondering if I'd run dry.
All the test turned out good. Blood pressure, cholesterol, all good. Not overweight and have strength and flexibility in my limbs.
Neurologically however I'm still a mess dealing with these Guillain Barre type symptoms. Have reported to VARES and only got a confirmation email. Have reported adverse reaction online to Pfizer but have not yet received a reply.
Hope someone can eventually help solve these neurological issues.
Good luck to all, be well.
-B.P. - California"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.